# SDR DLM88953671

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Leaking
- Location: Rt Mlg
- Component: 59370365505
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AT FLT LEVEL 350 NOTICED RIGHT HYD SYS QTY 6, SHUTDOWN RIGHT HYDRAULIC PUMP.  WHEN PUMP TURNED BACK ON, THERE WAS NO SYS PRESS.  FOUND RT MAIN GEAR RETRACT ACTUATOR CYLINDER LEAKING.  REPLACED CYLINDER, OPERATION NORMAL.
